Niacin aka Vitamin B

Today I took a 100% niacin pill, 250 mg. In about 10 seconds my face began to feel flush. The fact that I have darker skin, I did not turn red, but I could feel a burning sensation that started on my cheeks. It then covered my whole entire face to my ears. It extended down my neck covering my arms and my torso. I could not feel the sensation in my abdomen area, but could feel it on my back and my legs.

The next sensation that came with it was itching and claming of the skin. It was horrible. These feeling I might add lasted for 1/2 hour.

I was not expecting this when I took the dose. I was expecting it to be as normal as any other pill that I have taken. I later found out through the internet, that if I take 300 mg of aspirin 1/2 hour before you take it that it would eliminate the flushing of the skin and all the pain that comes with it.

Pure niacin is harsh, no joke, and is a pain in the ass to take.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: